@article{VSGTU_2006_43_43_a3,
author = {I. A. Kuznetsova},
title = {{\CYRK}{\cyrr}{\cyra}{\cyre}{\cyrv}{\cyra}{\cyrya} {\cyrz}{\cyra}{\cyrd}{\cyra}{\cyrch}{\cyra} {\cyrd}{\cyrl}{\cyrya} {\cyru}{\cyrr}{\cyra}{\cyrv}{\cyrn}{\cyre}{\cyrn}{\cyri}{\cyrya} {{\CYRG}{\cyre}{\cyrl}{\cyrl}{\cyre}{\cyrr}{\cyrs}{\cyrt}{\cyre}{\cyrd}{\cyrt}{\cyra}} {\cyrs}~{\cyro}{\cyrp}{\cyre}{\cyrr}{\cyra}{\cyrt}{\cyro}{\cyrr}{\cyra}{\cyrm}{\cyri} {{\CYRM}.~C{\cyra}{\cyrishrt}{\cyrg}{\cyro}} {\cyrn}{\cyra} {\cyrh}{\cyra}{\cyrr}{\cyra}{\cyrk}{\cyrt}{\cyre}{\cyrr}{\cyri}{\cyrs}{\cyrt}{\cyri}{\cyrk}{\cyra}{\cyrh}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {19--24},
year = {2006},
volume = {43},
number = {43},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2006_43_43_a3/}
}
TY - JOUR AU - I. A. Kuznetsova TI - Краевая задача для уравнения Геллерстедта с операторами М. Cайго на характеристиках JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2006 SP - 19 EP - 24 VL - 43 IS - 43 UR - http://geodesic.mathdoc.fr/item/VSGTU_2006_43_43_a3/ LA - ru ID - VSGTU_2006_43_43_a3 ER -
%0 Journal Article %A I. A. Kuznetsova %T Краевая задача для уравнения Геллерстедта с операторами М. Cайго на характеристиках %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2006 %P 19-24 %V 43 %N 43 %U http://geodesic.mathdoc.fr/item/VSGTU_2006_43_43_a3/ %G ru %F VSGTU_2006_43_43_a3
I. A. Kuznetsova. Краевая задача для уравнения Геллерстедта с операторами М. Cайго на характеристиках. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 43 (2006) no. 43, pp. 19-24. http://geodesic.mathdoc.fr/item/VSGTU_2006_43_43_a3/
[1] Saigo M., “A remark on integral operators involving the Gauss hypergeometric functions”, Math. Rep. Kyushu Univ., 11:2 (1978), 135–143 | MR | Zbl
[2] Samko S. G., Kilbas A. A., Marichev O. I., Integraly i proizvodnye drobnogo poryadka i nekotorye ikh prilozheniya, Nauka i tekhnika, Minsk, 1987 | MR | Zbl
[3] Beitmen G., Erdeii A., Vysshie transtsendentnye funktsii. T. 1. Gipergeometricheskaya funktsiya. Funktsii Lezhandra, Nauka, M., 1973
[4] Bitsadze A. V., Nekotorye klassy uravnenii v chastnykh proizvodnykh, Nauka, M., 1981 | MR
[5] Repin O. A., “Nelokalnaya kraevaya zadacha dlya parabolo-giperbolicheskogo uravneniya s kharakteristicheskoi liniei izmeneniya tipa”, Differents. uravneniya, 23:1 (1992), 173–176 | MR
[6] Agmon S., Nirenberg L., Protter M., “A maximum principle for a class of hyperbolic equation and applications to mixed elliptic-hyperbolic type”, Comm. Pure and Appl. Math., 4 (1953), 455–470 | DOI | MR
[7] Nakhushev A. M., “K teorii vyrozhdayuschikhsya giperbolicheskikh uravnenii”, Soobscheniya AN Gruz. SSR, 77:3 (1975), 545–548 | MR | Zbl
[8] Saigo M., Kilbas A. A., “Generalized fractional integrals and derivatives in Holder spaces”, Transform Methods and Special Functions. Sofia-94, Singapore, 1995, 282–293 | Zbl